# SDR DALA2023100308085

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING STA 200 TO 218 RBL=11 WAS REMOVED PER B717 SRM 51-10-04-0G PAR 26 C, ORIGINAL THICKNESS IS 0.975IN AND MINIMUM REMAINING THICKNESS IS 0.850IN THEREFORE AREA IS OUT OF LIMITS PER B717 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 4 (C) FIG 103. SUMMARY OF NRC 00614: CORROSION LEVEL 2. FLOOR FITTING STA 200 TO 218 RBL=11 WAS REPLACED PER DWG 5968021 AND B717 SRM 51 -41-01-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #2993364)
